# SDR AALA201605309011

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 70,000 hours, 25,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  SEAT 10B LENS COVER IS MISSING.  INSTALLED LENS COVER AT SEAT 10B & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
